# SDR R61A201309040854

- Difficulty date: September 4, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,655 hours, 13,705 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Part number: 17088789001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT GALLEY TRIM IS CORRODED ON FWD AND AFT MOUNTING SURFACES. MX R & R DAMAGED TRIM IAW WITH AMM 25-0023, 25-00-05.
